# SDR MUIA201806011001

- Difficulty date: May 31, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N208EE
- Make and model: Cessna 208B
- Aircraft serial: 208B1213
- Aircraft time: 8,098 hours
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Indicator
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF,  DUE TO THE FUEL RESERVOIR LOW LIGHT ILLUMINATING DURING THE TAKEOFF ROLL.  FOUND AND CLEARED MOISTURE FROM ANNUNCIATOR PANEL CONNECTOR WITH INDICATION GOING AWAY AND NOT RETURNING DURING A REPO FLIGHT.
